Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2026 Açık erişimli

Extending Information Geometry: Quasi-Statistical Structures on Metallic-Like Pseudo-Riemannian Manifolds

Aydın Gezer, Olgun Durmaz, Buşra Aktaş

Turkish Journal of Mathematics and Computer Science Cilt 18 · Sayı 1 · ss. 248–266 · 23.02.2026
DOI ile aç

Özet

In this paper, we investigate the conditions under which quasi-statistical structures can be realized on metallic-like pseudo-Riemannian manifolds. By combining the flexibility of quasi-statistical geometry with the algebraic richness of metallic-like structures, we provide a unified framework for analyzing compatibility conditions among metrics, conjugate connections and structure tensors. We demonstrate that distinct conjugate connections such as h,˜h, J and J∗−conjugates, may yield quasi-statistical manifolds under appropriate compatibility assumptions. In particular, we establish a number of geometric results under the assumptions of Codazzi coupling and d∇-closedness. The novelty of our approach lies in combining the framework of metallic-like manifolds with quasi-statistical structures in the presence of torsion, thereby extending existing results in the literature and opening new directions for further research. Finally, we also present a theorem concerning the Tachibana operator, which highlights additional structural properties of the manifolds under consideration.

Anahtar kelimeler

Codazzi coupleds conjugate connections Metallic-like pseudo-Riemannian manifolds quasi-statistical structures

Atıf için künye

Gezer, A., Durmaz, O., & Aktaş, B. (2026). Extending Information Geometry: Quasi-Statistical Structures on Metallic-Like Pseudo-Riemannian Manifolds. Turkish Journal of Mathematics and Computer Science, 18(1), 248–266. https://doi.org/10.47000/tjmcs.1789376

BibTeX
@article{gezer2026-73789,
  author = {Gezer, Aydın and Durmaz, Olgun and Aktaş, Buşra},
  title = {Extending Information Geometry: Quasi-Statistical Structures on Metallic-Like Pseudo-Riemannian Manifolds},
  journal = {Turkish Journal of Mathematics and Computer Science},
  year = {2026},
  volume = {18},
  number = {1},
  pages = {248--266},
  issn = {2148-1830},
  doi = {10.47000/tjmcs.1789376},
  url = {https://akademik.atauni.edu.tr/yayinlar/73789-extending-information-geometry-quasi-statistical-structures-on-metallic-like}
}